RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 3(243), Pages 15–70 (Mi umn2646)  

This article is cited in 10 scientific papers (total in 10 papers)

Luzin's work on the metric theory of functions

P. L. Ul'yanov


Full text: PDF file (5533 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:3, 15–77

Bibliographic databases:

UDC: 517.5
MSC: 42A20, 42A24, 42A32, 40A10, 26A42
Received: 31.03.1984

Citation: P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Uspekhi Mat. Nauk, 40:3(243) (1985), 15–70; Russian Math. Surveys, 40:3 (1985), 15–77

Citation in format AMSBIB
\Bibitem{Uly85}
\by P.~L.~Ul'yanov
\paper Luzin's work on the metric theory of functions
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 3(243)
\pages 15--70
\mathnet{http://mi.mathnet.ru/umn2646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=795185}
\zmath{https://zbmath.org/?q=an:0577.01032|0591.01019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40...15U}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 3
\pages 15--77
\crossref{https://doi.org/10.1070/RM1985v040n03ABEH003588}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985A935700004}


Linking options:
  • http://mi.mathnet.ru/eng/umn2646
  • http://mi.mathnet.ru/eng/umn/v40/i3/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Krotov, “On the smoothness of Luzin primitives and on theorems of Men'shov and Bari”, Math. USSR-Sb., 62:2 (1989), 403–419  mathnet  crossref  mathscinet  zmath
    2. K. S. Kazarian, “Divergent orthogonal Fourier series”, Math. USSR-Sb., 73:2 (1992), 355–377  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. I. Berezhnoi, “The exact correction theorem for spaces of functions of generalized bounded variation”, Math. Notes, 56:5 (1994), 1105–1112  mathnet  crossref  mathscinet  zmath  isi
    4. E. I. Berezhnoi, “Estimates for a uniform modulus of continuity of functions from symmetric spaces”, Izv. Math., 60:2 (1996), 231–248  mathnet  crossref  crossref  mathscinet  zmath
    5. P. L. Ul'yanov, “Reminiscences of Sergei Borisovich Stechkin”, Russian Math. Surveys, 51:6 (1996), 1015–1024  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. K. S. Kazarian, D. Waterman, “Theorems on representation of functions by series”, Sb. Math., 191:12 (2000), 1873–1889  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. E. I. Berezhnoi, “The Correction Theorem for Anisotropic Spaces”, Math. Notes, 70:3 (2001), 291–299  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. M. I. Dyachenko, K. S. Kazarian, “On sets of convergence and divergence of multiple orthogonal series”, Sb. Math., 193:9 (2002), 1281–1301  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. E. I. Berezhnoi, “A Subspace of Hölder Space Consisting Only of Nonsmoothest Functions”, Math. Notes, 74:3 (2003), 316–325  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. E. I. Berezhnoǐ, “A sharp extrapolation theorem for Lorentz spaces”, Siberian Math. J., 54:3 (2013), 406–418  mathnet  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:466
    Full text:181
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019